Dosage of minoxidil
Hi. I am suffering from alopecia. I consulted a doctor in December 2014 and he prescribed minoxidil topical solution usp 5%.Since then I have been using it and I have also been benefited by its use.But I am afraid that it might harm in the long run. I am also afraid that if I stop using it my condition might deteriorate. Please suggest me what should I do. If it is harmful in the long run please suggest an alternate solution which is equally helpful.
Like the answers? Chat privately with the doctor of your choice
Greetings. Don't worry. If you are using minoxidil 5% for hair loss and have no side effects and are having improvement with it, you can continue to use it. Just be under regular follow up with your dermatologist for necessary change of medications if necessary. Warm regards
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.